Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What does coughing green jelly like mucous, body aches and sinus drainage lead to?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2751 Questions
After yelling one day the next day I started to coigh then lead to coughing green jelly like mucous up then to body chills and aches now to sinuses draining. Itchy watery eyes and sneezing
Posted Wed, 25 Dec 2013 in Ear, Nose and Throat Problems
Answered by Dr. Anshul Varshney 36 minutes later
Brief Answer: You have Resp tract infection. Detailed Answer: Dear Friend Thanks for writing to us. The symptoms you are describing are of respiratory tract infection. Cause could be viral or bacterial. However green expectoration indicates towards a infection. You are having running sinuses too. So it's essential to control it else you will get sinusitis. Warm saline gargles , steam inhalation , anti histaminics , an a good anti biotic will treat you. Paracetamol can be taken in such situations if fever or sinus pain occurs. Don't smoke. Your doctor may ask you for blood , sputum tests and Xrays. In case you are having a wheezing you may require a bronchodialator. Wish you a speedy recovery. I hope I am able to solve your query , still if you have any query ask me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor